# SDR IPXA10559753

- Difficulty date: April 17, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410243
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING LWR SURFACE SKIN IS CHAFED AT INBD SIDE OF NR 1 ENG NACELLE STRUT FROM NACELLE STRUT PANEL NR 435BR BULB SEAL.  REPAIRED CHAFED AREA ON L/W LOWER SURFACE SKIN IAW SRM 57-20-01-1A, SRM 57-20-01, SOPM 20-10-03, SRM 51-40-02, ER 10-2472.
